MAUDE Adverse Event Report: COOK INC HIGH PRESSURE BRAIDED CONNECTING TUBE

COOK INC HIGH PRESSURE BRAIDED CONNECTING TUBE
Model Number G00060
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Common name & product code = dtl adaptor, stopcock, manifold, fitting, cardiopulmonary bypass.Pma/510(k) number = exempt.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.
 
Event or Problem Description
As reported, during a coil embolization procedure for an unspecified aneurysm, four high pressure braided connecting tubes leaked continuously at the hub.Another product was used to complete the procedure.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.
 
Event or Problem Description
Additional information was received.Contrast leaked from the devices.
 
Additional Manufacturer Narrative
This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No new patient or event information to report.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unchanged, or unavailable.Description of event: as reported, during a coil embolization procedure for an unspecified aneurysm, four high pressure braided connecting tubes leaked contrast continuously at the hub.Another product was used to complete the procedure.Investigation ¿ evaluation.A visual inspection of the returned devices was conducted.A document based investigation was also performed including a review of complaint history, device history record, documentation, and quality control data.Four used tubes were received.Two of the tubes were glued together and knotted.The knot couldn't be undone and those tubes were not leak tested.The other two tubes were tested and no leakage was detected.A review of the device history record found no non-conformances related to the reported failure mode.A review of complaint history records shows no other complaints associated with the complaint device lot.Because there are no related non-conformances, adequate inspection activities have been established, there is objective evidence that the dhr was fully executed, and no other lot related complaints have been received from the field, it was concluded that there is no evidence that nonconforming product exists in-house or in the field.There is objective evidence that the lot was manufactured to specification.A review of relevant manufacturing documents was conducted.Cook has concluded that there are adequate controls in place to mitigate the risk of this failure mode.Based on the device analysis, cook was unable to confirm the reported failure in the lab.Two of the four returned devices were glued together and knotted; therefore, cook was unable to test the tubes for leaks.The other two devices (from the same lot) were tested and no leakage was noted.With current information, a definitive cause for this event could not be determined.Per the quality engineering risk assessment, no further action is warranted.Cook will continue to monitor for similar complaints.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
HIGH PRESSURE BRAIDED CONNECTING TUBE
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key10413575
Report Number1820334-2020-01502
Device Sequence Number2562146
Product Code DTL
UDI-Device Identifier00827002000605
UDI-Public(01)00827002000605(17)230415(10)13138079
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/15/2023
Device Model NumberG00060
Device Catalogue NumberHPCT8.8-120-M-FM
Device Lot Number13138079
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/27/2020
Initial Date Received by Manufacturer 08/10/2020
Supplement Date Received by Manufacturer09/16/2020
01/07/2021
Initial Report FDA Received Date08/17/2020
Supplement Report FDA Received Date09/21/2020
01/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1